MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER

ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER
Model Number FG0094
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Who: the doctor contacted ulab regarding a possible allergic reaction.What: patient wore the aligners, tracking, everything was fine.When it was time to wear tray #8 (upper and lower), the patient broke out in rashes all over her body.The doctor advised the patient to go back to trays #7 to pinpoint if trays #8 was the issue, the patient's rashes cleared up.They then thought it was a fluke deal, had the patients progress to trays #8 (upper and lower), she broke out in rashes again.The patient has skipped to aligner #9 and they are waiting to see if she has a reaction.· if she does have a reaction, i would like to offer to remake aligners 7-11 upper 7-13 lower · i asked if they had #8 to ship back to us for investigation but the doctor does not have it at this time.The aligners are with the patient.· (b)(6) sent me the msds sheets, and i will send those to dr.(b)(6) and his team.When: (b)(6) 2024.Where: aligners were in the patient's possession at the time of the possible allergic reaction.As of (b)(6) 2024, there has been no additional information regarding the patient's allergy history, etc, provided by the doctor.Why: no rma.No manufacturing defects.Per discussion in the complaint meeting on 5/2/2024, the cause of the patient's reaction remains undetermined.It is not known if the aligner material or other materials used during the treatment (adhesives/attachment bonding/latex) caused the patient's allergic reaction.As we don't have any information on the patient's allergy history, this reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.Conclusion: the cause of the possible allergic reaction is undetermined.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on 05/22/2024.
 
Additional Manufacturer Narrative
Who: the doctor contacted ulab regarding a possible allergic reaction.What: patient wore the aligners, tracking, everything was fine.When it was time to wear tray #8 (upper and lower), the patient broke out in rashes all over her body.The doctor advised the patient to go back to trays #7 to pinpoint if trays #8 was the issue, the patient's rashes cleared up.They then thought it was a fluke deal, had the patients progress to trays #8 (upper and lower), she broke out in rashes again.The patient has skipped to aligner #9 and they are waiting to see if she has a reaction.· if she does have a reaction, i would like to offer to remake aligners 7-11 upper 7-13 lower.· i asked if they had #8 to ship back to us for investigation but the doctor does not have it at this time.The aligners are with the patient.· (b)(6) sent me the msds sheets, and i will send those to dr.(b)(6) and his team.When: (b)(6) 2024.Where: aligners were in the patient's possession at the time of the possible allergic reaction.As of (b)(6) 2024, there has been no additional information regarding the patient's allergy history, etc, provided by the doctor.Why: no rma no manufacturing defects.Per discussion in the complaint meeting on 5/2/2024, the cause of the patient's reaction remains undetermined.It is not known if the aligner material or other materials used during the treatment (adhesives/attachment bonding/latex) caused the patient's allergic reaction.As we don't have any information on the patient's allergy history, this reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.Conclusion: the cause of the possible allergic reaction is undetermined.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on 05/22/2024.

Brand Name
ULAB SYSTEMS DENTAL ALIGNER
Common Device Name
CLEAR ALIGNER
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms parkway
memphis TN 38113
Manufacturer (Section G)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38113
Manufacturer Contact
gino rouss
7005 appling farms pkwy
memphis, TN 38113
8669008522
MDR Report Key19371993
Report Number3017155477-2024-00011
Device Sequence Number7528423
Product Code NXC
UDI-Device Identifier00860002380094
UDI-Public00860002380094
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model NumberFG0094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexUnknown